Shortest excursion lengths
Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 1, pp. 103-120.
@article{AIHPB_1999__35_1_103_0,
     author = {Hu, Yueyun and Shi, Zhan},
     title = {Shortest excursion lengths},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {103--120},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {1},
     year = {1999},
     mrnumber = {1669912},
     zbl = {0921.60073},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1999__35_1_103_0/}
}
TY  - JOUR
AU  - Hu, Yueyun
AU  - Shi, Zhan
TI  - Shortest excursion lengths
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1999
SP  - 103
EP  - 120
VL  - 35
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1999__35_1_103_0/
LA  - en
ID  - AIHPB_1999__35_1_103_0
ER  - 
%0 Journal Article
%A Hu, Yueyun
%A Shi, Zhan
%T Shortest excursion lengths
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1999
%P 103-120
%V 35
%N 1
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1999__35_1_103_0/
%G en
%F AIHPB_1999__35_1_103_0
Hu, Yueyun; Shi, Zhan. Shortest excursion lengths. Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 1, pp. 103-120. http://www.numdam.org/item/AIHPB_1999__35_1_103_0/

[1] R.R. Bahadur, Some Limit Theorems in Statistics. SIAM Publications, Philadelphia, 1971. | MR | Zbl

[2] J. Bertoin, Sample path behaviour in connection with generalized arcsine laws. Probab. Th. Rel. Fields, Vol. 103, 1995, pp. 317-327 | MR | Zbl

[3] H. Chernoff, A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations. Ann. Math. Statist., Vol. 23, 1952, pp. 493-507. | MR | Zbl

[4] M. Chesney, M. Jeanblanc-Picqué and M. Yor, Brownian excursions and Parisian barrier options. Adv. Appl. Probab., Vol. 29, 1997, pp. 165-184. | MR | Zbl

[5] K.L. Chung and P. Erdos, On the application of the Borel-Cantelli lemma. Trans. Amer. Math. Soc., Vol. 72, 1952, pp. 179-186. | MR | Zbl

[6] E. Csáki, P. Erdos and P. Révész, On the length of the longest excursion. Z. Wahrscheinlichkeitstheorie verw. Gebiete, Vol. 68, 1985, pp. 365-382. | MR | Zbl

[7] E. Csáki, P. Révész and J. Rosen, Functional laws of the iterated logarithm for local times of recurrent random walks on Z2 (preprint), 1997.

[8] Y. Hu and Z. Shi, Extreme lengths in Brownian and Bessel excursions. Bernoulli, Vol. 3, 1997, pp. 387-402. | MR | Zbl

[9] S.B. Kochen and C.J. Stone, A note on the Borel-Cantelli lemma. Illinois J. Math., Vol. 8, 1964, pp. 248-251. | MR | Zbl

[10] J.W. Pitman, Partition structures derived from Brownian motion and stable subordinators. Bernoulli, Vol. 3, 1997, pp. 79-96. | MR | Zbl

[11] J.W. Pitman and M. Yor, Arcsine laws and interval partitions derived from a stable subordinator. Proc. London Math. Soc., Vol. 65, 1992, pp. 326-356. | MR | Zbl

[12] J.W. Pitman and M. Yor, The two-parameter Poisson-Dirichlet distribution derived from a stable subordinator. Ann. Probab., Vol. 25, 1997, pp. 855-900. | MR | Zbl

[13] J.W. Pitman and M. Yor, On the lengths of excursions of some Markov processes. Sém. Probab. XXXI. Lecture Notes in Mathematics, Vol. 1655, 1997, pp. 272-286, Springer, Berlin. | Numdam | MR | Zbl

[14] J.W. Pitman and M. Yor, On the relative lengths of excursions derived from a stable subordinator. Ibid, 1997, pp. 287-305. | Numdam | MR | Zbl

[15] P. Révész, Random Walk in Random and Non-Random Environments. World Scientific, Singapore, 1990. | Zbl

[16] P. Révész, Long excursions and iterated processes (preprint), 1997 | MR

[17] D. Revuz and M. Yor, Continuous Martingales and Brownian Motion. (Second Edition). Springer, Berlin, 1994. | MR | Zbl

[18] C.L. Scheffer, The rank of the present excursion. Stoch. Proc. Appl., Vol. 55, 1995, pp. 101-118. | MR | Zbl

[19] A.N. Shiryaev, Probability. (Second Edition). Springer, New York. | MR